# SDR CA040604016

- Difficulty date: May 11, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X901516
- Part serial: 04016262
- Condition: Separated
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR 2 MLG TIRE HAD SEPARATED THAT INCURRED DAMAGE TO THE IB FLAP SURFACE, FLAP STUB FAIRING AND 3 FAN BLADES..
